# SDR AALA2020012879030

- Difficulty date: January 25, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 60,782 hours, 16,868 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmitter
- Part number: 18196917
- Part serial: 0666B
- Condition: Faulted
- Location: Lt Wing Te Flap
- Part time: 83,048 hours, 27,816 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: WHEN FLAPS POSITIONED TO 25 A/P WARNING ILLUMINATED AND EICAS WITH LEFT A/P STILL ENGAGED, WHEN DISENGAGED LARGE NOSE DOWN TRIM NOTICED.***SUPPLEMENTAL ACTION SECT.4 AND 5: REPLACED LT T/E FLAP TRANSMITTER IAW AMM 27-58-03. CKS OK. RIG CHECKS OK PER AMM 27-58-01.***(CLOSED)
